HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Anxiety (https://www.healthboards.com/boards/anxiety/)
-   -   Serious Question...Lexapro......... (https://www.healthboards.com/boards/anxiety/738339-serious-question-lexapro.html)

himmylover 03-03-2010 04:28 PM

Serious Question...Lexapro.........
 
Hi all, Yep, me again..............sorry.

For you that have been on Lexapro..........have you had problems with dry red eyes?

I don't know if it MY MAKE UP or the Lexapro.........my mom and sister both said something to me............like are you tired? Only less then one week @ 10mgs.....so I am pressing on getting new mascara and eyeliner...........

Please advise....and like always.............thank you and bless all.

anonlexaprogal 04-21-2010 11:54 AM

Re: Serious Question...Lexapro.........
 
The first few months that I was on Lexapro I did suffer from the "dry mouth" side effect. And now that I think about it, my eyes were more dry than usual. I just made sure to drink an extra glass or two of water until that side effect subsided.

If you haven't recently switched to a new make up, face lotion, facewash, etc., then my guess would be on the Lexapro. Try and drink extra water every day and maybe a rewetting drop for your eyes would help.

Hope this helps. And as I always say, consult your doctor with any questions!

himmylover 04-21-2010 01:52 PM

Re: Serious Question...Lexapro.........
 
Thank you so ..................I will do this.


All times are GMT -7. The time now is 11:06 PM.